2018
Том 70
№ 4

All Issues

Nurgabyl D. N.

Articles: 2
Article (Russian)

Asymptotic estimates for the solutions of boundary-value problems with initial jump for linear differential equations with small parameter in the coefficients of derivatives

Kasymov K. A., Nurgabyl D. N., Uaisov A. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 5. - pp. 629–641

We establish asymptotic estimates for the solutions of singularly perturbed boundary-value problems with initial jumps.

Article (Russian)

Asymptotic Behavior of Solutions of Linear Singularly Perturbed General Separated Boundary-Value Problems with Initial Jump

Kasymov K. A., Nurgabyl D. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 11. - pp. 1476-1488

We obtain asymptotic estimates for solutions of singularly perturbed boundary-value problems with initial jumps.